# SDR GLBA2013030700200

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 36,010 hours, 45,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND DENT ON THE RT WING OTBD L/E AT WS 290.06, DAMAGE APPROX 17.5".   REPAIRED IAW EO 13-1900-57-001.  MAJOR REPAIR.
